# SDR DALA2023071105595

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2855770) CRACKED FLOOR STRUCTURE SUPPORT ANGLE LOCATED BS 540, LBL 2, CENTER SECT ION AT PASSENGER CABIN. REPLACED FLOOR STRUCTURE SUPPORT ANGLE (SUPPORT PANEL) LOC. BS 540, LBL 2, CENTER SECTION AT PASSENGER CABIN AS PER B737-900ERSRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:143A0060.
